# SDR HEEA0014993

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Part time: 55 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 DISC COUPLING CRACKED DURING COMPLIANCE OF AD 97-24-17, PARTS A, B, AND E.
